# SDR ASAA0956002

- Difficulty date: June 21, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 9,234 hours, 2,658 cycles
- Engine: Ge CFM567B24
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFH0115
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 9,256 hours, 2,664 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FAULT NR 73 21271, THE ALTERNATOR VOLTAGE INPUT TO EEC IS OUT OF RANGE, ENG NR1, WHILE PERFORMING T/C 78273000 ESN894536 GROUNDED YES. IAW FIM 73 27 TASK 804.  REMOVED AND REPLACED NR 1ENG EEC IAW MM 73 21 60, OPS TESTS GOOD.
